# SDR 2004FA0000185

- Difficulty date: February 4, 2004
- Submitted: February 12, 2004
- Operation: General aviation
- Aircraft: N900JD
- Make and model: Cessna 650
- Aircraft serial: 6500213
- Engine: Garrtt TFE731*
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Check Valve
- Part number: 40117
- Part serial: 0282
- Condition: Cracked
- Location: Cabin Pressure
- Part time: 4,923 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING A PRESSURIZATION PROBLEM, A CRACKED CHECK VALVE AT THE RT PRESSURE REGULATING AND CHECK VALVE ASSEMBLY WAS FOUND.  A PIECE OF THE CHECK VALVE WAS MISSING.  THE LT SIDE WAS THEN CHECK AND AN IDENTICAL CHECK VALVE CONDITION WAS FOUND.  A SEARCH FOR THE MISSING PIECE WAS UNSUCCESSFUL.
